# SDR DALA2021060403086

- Difficulty date: June 1, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 67,748 hours, 28,919 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Lack Of Lube
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 690 DOOR 2L ARMING INSP AND CHECK DUE TO PREVIOUS REPORT OF DOOR 2L DIFFICULT TO ARM . CORRECTIVE ACTION: CLEANED INSPECTED AND LUBED GIRT BAR FITTINGS. OPS CHECKS NORMAL. (1826556)
